# SDR AALA202501145414

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 66,944 hours, 27,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT HOUSING HANGING FROM SEAT 31C. REMOVED AND REPLACED EMERGENCY EXIT LIGHT SHROUD AT 31C. LIGHT OPERTIONAL CHECK GOOD. PER AMM33-51-11.
